# SDR UPS08553418

- Difficulty date: September 30, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD EMERGENCY DESCENT DEVICE HAS ONE SEAL BROKEN.  REMOVED AND REPLACED DESCENT DEVICE REF MM 25-61-02-2.
